# SDR 06FDEA1916

- Difficulty date: May 15, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 45,688 hours, 7,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA31391
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT, FUSELAGE SKIN ON FORWARD DOOR JAMB FOUND WITH SCRATCHES AT LONGERON 40R.  SCRATCH MARK AT FORWARD CARGO DOOR CUT-OUT FUSELAGE SKIN ON FORWARD DOOR JAMB TRIMMED OUT AND CARRIED OUT.  REPAIR AS PER SRM 53-50-00 FIGURE 16 VOLUME I.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
